MAUDE Adverse Event Report: AMO MANUFACTURING NETHERLANDS BAERVELDT SHUNT; IMPLANT, EYE VALVE

AMO MANUFACTURING NETHERLANDS BAERVELDT SHUNT; IMPLANT, EYE VALVE
Model Number BG103-250
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
The side part of the bg103-250 model glaucoma shunt sheared off as the doctor was suturing the shunt as per usual.The shunt was removed and a new one was utilized to complete the same procedure.The suspect shunt is not available for return as it was discarded.No further information is available.
 
Additional Manufacturer Narrative
Additional information: section d-6a date implanted: not applicable as the shunt was removed and replaced during the initial procedure.Section d-6b: date explanted: not applicable as the shunt was removed and replaced during the initial procedure; therefore, not explanted.Section h-3: device evaluated by manufacturer: the complaint device was not returned for evaluation as it was discarded.Therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.Attempts were made to contact the customer account requesting additional information regarding complaint however, to date no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
BAERVELDT SHUNT
Common Device Name
IMPLANT, EYE VALVE
Manufacturer (Section D)
AMO MANUFACTURING NETHERLANDS
van swietenlaan 5
groningen, groningen 9728 NX
NL  9728 NX
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key21973686
Report Number3012236936-2025-000129
Device Sequence Number15750247
Product Code KYF
UDI-Device Identifier05050474513013
UDI-Public(01)05050474513013(17)261127
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K905129
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBG103-250
Device Catalogue Number23030819
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Initial Report FDA Received Date05/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age80 YR
Patient SexFemale
Patient Weight45 KG
Patient EthnicityNon Hispanic
Patient RaceAsian